# SDR CALA2021112202145

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 86,341 hours, 12,135 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Part number: NA
- Condition: None
- Location: N/A
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

PAX O2  SWITCH INADVERT ANTLEY PUSHED. ALL MASKS DEPLOYED REPACKED ALL DEPLOYED MASKS IN THE CABIN AS REQUIRED, REF. AMM. 35-21-10, 11, 12, 13, 14, AND 15. ADD EMP:U241740,U233291,U330713
